Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On 0, 1-laws and asymptotics of definable sets in geometric Fraïssé classes

Tom 239 / 2017

Cameron Donnay Hill Fundamenta Mathematicae 239 (2017), 201-219 MSC: 03C13, 03C15, 03C45, 05A16. DOI: 10.4064/fm122-1-2017 Opublikowany online: 23 June 2017

Streszczenie

We examine one consequence for the generic theory $T_\mathbf {C}$ of a geometric Fraïssé class $\mathbf {C}$ when $\mathbf {C}$ has the $0,1$-law for first-order logic with convergence to $T_\mathbf {C}$ itself. We show that in this scenario, if the asymptotic probability measure in play is not terribly exotic, then $\mathbf {C}$ is “very close” to being a 1-dimensional asymptotic class—so that $T_\mathbf {C}$ is supersimple of finite $SU$-rank.

Autorzy

  • Cameron Donnay HillDepartment of Mathematics and Computer Science
    Wesleyan University
    655 Exley Science Tower
    265 Church Street
    Middletown, CT 06459, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek